# SDR SWIA20250130109

- Difficulty date: November 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WING LEADING EDGE SLAT TRACK 1-1 NOTED WEAR MARKS TWO PLACES. FLAGGED. MX # 29127834 .      (C-CHECK RO 1/29/2025)    REMOVED 2EA DAMAGE AT L/H WING LEADING EDGE SLAT TRACK 1-1 REF CRJ700 SRM 51-12-00-001-001-A01 AND PERFORMED REPAIR PER REO 670-57-42-1846 REV. -- DATED 2024-11-19. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD SEE CONTINUATION TASKS FOR MORE DETAILS.
